It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Mr. Roxie Powell on October 12, 2000 at 13:40:32:

In Reply to: statin study at ucsd needs your help posted by john mcguire on August 07, 2000 at 06:53:10:

: if you have had side effects from lipitor or any statin drug, e mail the statin study at statinstudy@ucsd.edu
: they're trying to find out more about the side effects everyone is havinf
: thanks john mcguire

Have had side effects from Lipitor, primarily when my dosage is increased to two pills or I think 60 mg a day. I struggle with my doctor because he wants two pills----after taking two pills for about a week headache starts about 10 a.m and waxes and wanes throughout the day--if I do not quit the pill other symptoms start, like short term memory lapses, pains in the lower back around the kidneys, nasty neck pain/stiffness---so I stop the two pills and gradually everything returns to relative normal. I'm innured to one pill. Also take Hyzaar. All of this is for excessively high triglycerides, which at one time were 1700 after fast. best, rox

Follow Ups

All times are GMT -7. The time now is 07:08 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!